# SDR NACA2017022700018

- Difficulty date: February 26, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 76,881 hours, 60,175 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP SURFACE OF FLOORBEAM AT BS 827 LBL 49 - 56.  CORROSION BLENDED OUT OF LIMITS IAW SRM 53-10-1, FIG 1, REV 113.  REPAIRED THE FLOORBEAM IAW DWG R23093.1-053-023-001, REV NC.
